Thunderstorm Wind, Teton
- When
- May 29, 3:15 PM MST to 3:22 PM MST
- Where
- Teton County, Clementsville
- Measured
- 60 kt (69 mph) estimated gust
- Property damage
- $1,000
- Reported by
- TRAINED SPOTTER
- Coordinates
- 43.867, -111.367
Telephone pole downed along highway 33 at mile post 121.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS PIH wrote it up.
Telephone pole downed along highway 33 at mile post 121.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pocatello, ID wrote its last area forecast discussion before the first event at May 29, 1:30 PM MST, 1 hour 45 minutes earlier.
SOUTHEAST IDAHO AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE POCATELLO/IDAHO FALLS ID 230 PM MDT THU MAY 29 2003 LATEST H2O SATIMG SHOWING H5 HIGH OVER 4-CORNERS REGION WITH PAC LOW BEGINNING TO LIFT NE INTO THE NRN CALIFORNIA COASTAL WATERS. DIFFICULT TO PICK OUT VORT FEATURES ROTATING ABOUT HIGH CIRCULATION BUT MODELS CONSISTENT WITH THE IDEA OF ROTATING SIGNIFICANT FEATURE NORTH INTO SRN IDAHO THIS EVENING/TONIGHT SPARKING THUNDERSTORM ACTIVITY IN UNSTABLE ATMOSPHERE (0 TO -2 LI/S AND UP TO 1000 CAPE). BEST POTENTIAL FOR WIDESPREAD THUNDERSTORM ACTIVITY STILL EXPECTED FRIDAY AS PAC TROUGH SWEEPS INLAND ACROSS SE OREGON FRIDAY AFTERNOON AND CNTRL IDAHO FRIDAY NIGHT. WAVE PASSES EAST INTO MONTANA BY SATURDAY AFTERNOON WITH LINGERING POTENTIAL FOR CONVECTION MAINLY OVER THE CNTRL MOUNTAIN ZONES. REMAINDER OF FORECAST SOMEWHAT UNEVENTFUL AS S/WV ACTIVITY PASSES EAST ALONG THE CANADIAN BORDER SUNDAY/MONDAY FOR BREEZY AFTERNOON WINDS IN THE SNAKE PLAINS. ERN PAC TROUGH AND DOWNSTREAM RIDGE AMPLIFY WEDNESDAY FOR DRY CONDITIONS THROUGH THE REMAINDER OF THE WORK WEEK. HUSTON KSFX...OPERATIONAL...VCP 21. .PIH...NONE.
IDZ017>023-031-032-300000- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE POCATELLO/IDAHO FALLS ID 500 AM MDT THU MAY 29 2003 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO .DAY ONE... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The national radar mosaic for the moment the first event began.
1 thunderstorm wind. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Idaho in 2003Every state in 2003This day in weather historyWarnings in Idaho, May 2003
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5357416.